# SDR AALA202412308459

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 65,244 hours, 27,501 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481037
- Part serial: UNIT154
- Condition: Cracked
- Location: Zone 200
- Part time: 41,022 hours, 17,260 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI OUT L2 WINDOW PAIN STARTED TO CRACK IN MULTIPLE PLACES AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE REPLACED THE L2 SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-11-31.
